Steady-state analysis of nonlinearly coupled Chua's circuits with periodic input


Savaci F., Yalcin M. E. , GUZELIS C.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.13, no.11, pp.3395-3407, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 11
  • Publication Date: 2003
  • Doi Number: 10.1142/s0218127403008697
  • Title of Journal : INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
  • Page Numbers: pp.3395-3407

Abstract

In this paper, nonlinearly coupled identical Chua's circuits, when driven by sinusoidal signal have been analyzed in the time-domain by using the steady-state analysis techniques of piecewise-linear dynamic systems. With such techniques, it has become possible to obtain analytical expressions for the transfer functions in terms of the circuit parameters. The proposed system under consideration has also been studied by analog simulations of the overall system on a hardware realization using off-the-shelf components as well as by a time-domain analysis of the synchronization error.